# SDR YENA201901270043

- Difficulty date: January 27, 2019
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 55,271 hours, 19,543 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1151, TPA-SJU. STRONG FUMES DURING DESCENT CABIN NOTICED STRONG FUMES IN AFT AND FRONT OF CABIN ( PACKS - SINGLE (SPEEDBRAKES OK) (N503-N665) ); PERFORMED OPERATIONAL CHECKS OF PACK 2 WITH ALL BLEED AIR SOURCES, REF AMM 71-00-00-810-801A. OPERATION IS NORMAL WITH NO ABNORMAL ODOR IN CABIN.THIS CLEARS MDDR 376624, MX4 UPDATED, PLAC RMVD MCC NOTIFIED. AFTER PERFORMING PACK 1 OPERATIONAL CHECKS, DETERMINED PACK 1 OPERATION PRODUCED THE MUSTY SMELL AS DESCRIBED ON LP #2336610. REF AMM 71-00-00-810-801A ( PACKS - SINGLE (SPEEDBRAKES OK) (N503-N665) ). TEM DEFERRED MEL 21-52-01A CAT C MCC NOTIFIED, MX4 UPDATED,PLAC INSTALLED. SUPPLEMENTAL INFORMATION TO FOLLOW.SUPPLEMENTAL INFORMATION: FT # 1151, TPA-SJU. STRONG FUMES DURING DESCENT CABIN NOTICED STRONG FUMES IN AFT AND FRONT OF CABIN ( PACKS - SINGLE (SPEEDBRAKES OK) (N503-N665) ); PERFORMED OPERATIONAL CHECKS OF PACK 2 WITH ALL BLEED AIR SOURCES, REF AMM 71-00-00-810-801A. OPERATION IS NORMAL WITH NO ABNORMAL ODOR IN CABIN.THIS CLEARS MDDR 376624, MX4 UPDATED, PLAC RMVD MCC NOTIFIED.
